# SDR AALA20100910DFW01

- Difficulty date: September 10, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,401 hours, 28,903 cycles
- Engine: Pwa JT8D217
- Engine time: 3,353 hours, 1,822 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - DURING CLIMBOUT WITH ENGINE PRESSURE RATIO AT 1.8 LEFT ENGINE POWER FELL OFF AND TEMPERATURE SPIKED.  WHILE PERFORMING QHR PROCEDURE POWER SUDDENLY CAME BACK UP AND TEMPERATURE DROPPED TO NORMAL.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT HAND ENGINE AT DFW ON 09/13/10.  SYSTEM GROUND CHECK NORMAL OPERATION.
